Distinct HIV discordancy patterns by epidemic size in stable sexual partnerships in sub-Saharan Africa

Chemaitelly, Hiam; Cremin, Ide; Shelton, Jim; Hallett, Timothy B; Abu-Raddad, Laith J; (2012) Distinct HIV discordancy patterns by epidemic size in stable sexual partnerships in sub-Saharan Africa. SEXUALLY TRANSMITTED INFECTIONS, 88 (1). pp. 51-57. ISSN 1368-4973 DOI: https://doi.org/10.1136/sextrans-2011-050114

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1136/sextrans-2011-050114

Abstract

Share

Download

Filename: Distinct HIV discordancy patterns by epidemic size in stable sexual partnerships in sub-Saharan Africa.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar